# SDR CALA2017082802939

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 27,742 hours, 9,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A FLASHLIGHT LEFT NOT BLINKING. REPLACED L1 DOOR EMERGENCY FLASHLIGHT BATTERY ON A/C LEFT.
